Sign In

Remember Me
        

Submit a review

How-to Guides and Articles

Forum

  

Meta-Ignite

  By: GNC

Waurie93
(+1)
Trust: 0%
 

I think the chromium has had good and bad in this, in short it amplified me but at the same time it did produce some side effects I think I'm sure it's the caffeine mixed with chromium of jitters, nausea, and sometimes bad headaches also I like pep that comes if you mix this with some other energy pills or powders..dangerous though..
 Pros:
 Cons:
  • Increased Energy


    COMMENTS (3)

    • WarMachine
      (+2,824)
      Trust: 100%
      April 29, 2012

      Did what Flash tell you in the questions section go in one ear and come out the other? You should not be using these, you appear fine the way you are (assuming the girl in the picture is you). In either case, at 19 years of age this is not something to be messing with. To add insult to injury, am I to presume what you said in your review is true? You mixed this with additional energy supplements? Are you trying to shrink into nothing or just make your heart burst like an over inflated balloon? Listen, I am not trying to bash on you or be a dick, but you need to discontinue using these before you do some serious harm to yourself.
    • slysteps
      (+285)
      Trust: 100%
      April 29, 2012

      Id recommend diet and exercise if you're trying to lean up. Tho tbh your pic resembles that of a tweaker so I wouldn't be worried about cutting down...
    • Seanw
      (+20)
      Trust: 53%
      April 29, 2012

      Why o why would u mix this with other energy supps that makes no sense you can do real damage to yourself drink 5 hour energy shots or drink coffie if you can't get up in the morning


    Copyright © 2014 SupplementReviews.com. All rights reserved.